# SDR DALA2018070304403

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,521 hours, 38,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUT OUT, CORROSION AT LOWER AFT CORNER AT FLOOR LINE. COMPLIED WITH PRI 569678-14 REV 0 AND REV 1. REPAIRED REF ERA 569678-14 REV ORIG.
